Has anyone experienced acute pancreatitis due to Trulicity?

Has anyone experienced acute pancreatitis due to Trulicity?

It's been three months since I was in Or other meds that work through the pancreas? I ended up in the hospital, have now been put on only insulin and metformin. It's been about three months since I was in the hospital and now the pains are starting again and am waiting for a call from the doctor for blood work. I'm hoping it hasn't become chronic, diabetes is hard enough to live with. Ugh

A DiabetesTeam Member said:

I also took Metformin n the doctor had to take me off of it due to nausea n occasional vomiting every morning after taking it.. I unfortunately do have chronic pancreatitis.. it's awful if you have had it only once you will never forget it.. 😕

posted 4 months ago
A DiabetesTeam Member said:

I took Metformin at first as well, it wasn't good for me either. Bad side affects.

posted 4 months ago
A DiabetesTeam Member said:

Ask doc to switch the metformin. I had horrible side effects from that drug.

posted 4 months ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in